Department of Physics Papers

Document Type

Journal Article

Date of this Version

5-1-1990

Publication Source

Journal of Applied Physics

Volume

67

Issue

9

Start Page

5778

Last Page

5780

DOI

10.1063/1.345961

Abstract

High temperature series for the magnetic susceptibility, χ, of random anisotropy axis models in the limit of infinite anisotropy are presented, for two choices of the number of spin components, m. For m=2, we find T c =1.78 J on the simple cubic lattice, and on the face‐centered cubic lattice we find T c =4.29 J. There is no divergence of χ at finite temperature for m=3 on either lattice. For the four‐dimensional hypercubic lattice, we find finite temperature divergences of χ for both m=2 and m=3.

Copyright/Permission Statement

Reprinted with permission from the Journal of Applied Physics. Copyright 1990, American Institute of Physics.

Included in

Physics Commons

Share

COinS
 

Date Posted: 12 August 2015

This document has been peer reviewed.